The formation of singularities in finite time in nonlocal Burgers’ equations, with time-fractional derivative, is studied in detail. The occurrence of finite-time singularity is proved, revealing the underlying mechanism, and precise estimates on the blowup time are provided. The employment of the present equation to model a problem arising in job market is also analyzed.
Singularity Formation in Fractional Burgers’ Equations / Coclite, Giuseppe Maria; Dipierro, Serena; Maddalena, Francesco; Valdinoci, Enrico. - In: JOURNAL OF NONLINEAR SCIENCE. - ISSN 0938-8974. - STAMPA. - 30:4(2020), pp. 1285-1305. [10.1007/s00332-020-09608-x]
Singularity Formation in Fractional Burgers’ Equations
Coclite, Giuseppe Maria
;Maddalena, Francesco;
2020-01-01
Abstract
The formation of singularities in finite time in nonlocal Burgers’ equations, with time-fractional derivative, is studied in detail. The occurrence of finite-time singularity is proved, revealing the underlying mechanism, and precise estimates on the blowup time are provided. The employment of the present equation to model a problem arising in job market is also analyzed.File | Dimensione | Formato | |
---|---|---|---|
2020_Singularity_Formation_in_Fractional_Burgers’_Equations_pdfeditoriale.pdf
solo gestori catalogo
Tipologia:
Versione editoriale
Licenza:
Tutti i diritti riservati
Dimensione
498.89 kB
Formato
Adobe PDF
|
498.89 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.